# SDR IPXA2025091129291

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 31,049 hours, 20,486 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 12,00 MSL, FLAPS 1, EICAS MESSAGE GEAR NOT DOWN DISPLAYED FOR APPROXIATELY 2 SECONDS.  PERFORMED GPWS FAULT/BITE CHECK .BITE FAULT OF LEFT RADIO ALTIMETER SYSTEM EXTERNAL FAULT ,FLIGHT LEG 3.THIS IS THE LEG WITH LANDING GEAR NOT DOWN MSG.
